MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-07
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was initiated on intra aortic balloon pump (iabp) support with 40 cc sensation balloon catheter.After insertion and connection to the iabp console, no arterial pressure signal was detected from iab.A persistent iab optical sensor failure alarm indicated malfunction of the fiber optic pressure sensing system.Iabp support was continued in ecg trigger mode using the same balloon catheter to maintain synchronization with the cardiac cycle.Arterial blood pressure was monitored via an alternate invasive arterial line connected to the bedside monitor.No harm was reported.
 
Additional Manufacturer Narrative
(b)(6).As the balloon was not returned for evaluation, so an exact cause of the issue could not be identified.However, based on our investigation, a sensor failure can occur due to one or more of the following probable causes: optical sensor kink ,break in sensor or connector issue.

Brand Name
SENSATION 7FR. 40CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24983119
Report Number2248146-2026-0000949
Device Sequence Number9642401
Product Code DSP
UDI-Device Identifier10607567109749
UDI-Public(01)10607567109749(10)3000356102(17)270119(11)240119
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-07
Device Catalogue Number0684-00-0470-07
Device Lot Number3000356102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300 AND CARDIOSAVE
Patient SexMale
Patient Weight65 KG